Publication detail

On a Third-Order System of Difference Equations with Variable Coefficients

STEVIČ, S. DIBLÍK, J. IRIČANIN, B. ŠMARDA, Z.

Original Title

On a Third-Order System of Difference Equations with Variable Coefficients

English Title

On a Third-Order System of Difference Equations with Variable Coefficients

Type

journal article - other

Language

en

Original Abstract

Explicit formulae for solutions of the system are derived, and some consequences on asymptotic behavior of solutions for the case when coefficients are periodic with period three are deduced.

English abstract

Explicit formulae for solutions of the system are derived, and some consequences on asymptotic behavior of solutions for the case when coefficients are periodic with period three are deduced.

Keywords

System of difference equations

RIV year

2012

Released

28.05.2012

ISBN

1085-3375

Periodical

Abstract and Applied Analysis

Year of study

2012

Number

Article ID 50852

State

US

Pages from

1

Pages to

22

Pages count

22

Documents

BibTex


@article{BUT92286,
  author="Stevo {Stevič} and Josef {Diblík} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="On a Third-Order System of Difference Equations with Variable Coefficients",
  annote="Explicit formulae for solutions of the system are derived, and some consequences on asymptotic behavior of solutions for the case when coefficients are periodic with period three are deduced.",
  chapter="92286",
  number="Article ID 50852",
  volume="2012",
  year="2012",
  month="may",
  pages="1--22",
  type="journal article - other"
}